# SDR CA030329001

- Difficulty date: November 16, 2002
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 5018T49P01
- Condition: Leaking
- Location: Accessory G/B
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) 15 MINUTES INTO THE FLT, THE RT ENGINE OIL PRESSURE BEGAN TO FLUCTUATE BETWEEN 25 & 33 PSI FOR FIVE MINUTES (STABLE OIL TEMPERATURE WAS NOTED). THE OIL PRESSURE SLOWLY BEGAN TO DECREASE BELOW 25 PSI, WHEREBY THE FLIGHT CREW INITIATED AN IN-FLIGHT SHUT DOWN.  MAINTENANCE ATTRIBUTED THE OIL PRESSURE FLUCTUATION TO HYD EDP CARBON SEAL MOUNTED ON THE ACCESSORY GEAR BOX.  THE AIRCRAFT RETURNEDTO SERVICE FOLLOWING THE SEAL REPLACEMENT.
